# SDR SWIA200110478

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 8,581 hours, 12,858 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FORWARD DOOR LIGHT CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  ADJUSTED FORWARD DOOR MICROSWITCH.  OPS CHECK GOOD.
